# SDR CA141006010

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE PILOT REPORTED THAT THE RIGHT ENGINE FUEL FLOW AND ITT MUCH HIGHER THAN LEFT, IN MID 20`S ALT 120 LBS AND 30-35 DEGREES HIGHER IN UPPER ALTS 60-80 LBS AND 10-15 DEGREES HIGHER THAN LT.  THE PILOT ELECTED TO DIVERT THE ACFT.
